La conjecture de Tate entière pour les cubiques de dimension quatre

François Charles, Alena Pirutka

Research output: Contribution to journalArticle

Abstract

We prove the integral Tate conjecture for cycles of codimension 2 on smooth cubic fourfolds over an algebraic closure of a field finitely generated over its prime subfield and of characteristic different from 2 or 3. The proof relies on the Tate conjecture with rational coefficients, proved in that setting by the first author, and on an argument of Voisin coming from complex geometry.

Original languageFrench
Pages (from-to)253-264
Number of pages12
JournalCompositio Mathematica
Volume151
Issue number2
DOIs
StatePublished - Feb 25 2015

Keywords

  • conjecture de Tate
  • cubique de dimension 4
  • fonction normale
  • jacobienne intermédiaire

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this